# SDR C2XA02CL160

- Difficulty date: August 7, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1112
- Condition: Faulty
- Location: Cockpit
- Part time: 3,949 hours, 3,307 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE -  FLIGHT 3218, THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT DURING CLIMB.  THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS TEST FLOWN AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
